# SDR AALA960632

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 833605A
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 538 - AFTER TAKEOFF SFO DURING CLIMB-OUT, NOSE LANDING GEAR RED LIGHT FLICKERED ON SEVERAL TIMES.  LIGHT EXTINGUISHED AFTER AIRCRAFT WAS LEVEL IN CRUISE.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR PROXIMITY SWITCH CONTROL UNIT.  ALSO, REPLACED NOSE LANDING GEAR SENSORS.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
